Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/31489
Title: Consistent regularization for damage detection with noise and model errors
Authors: Li, XY
Law, SS
Issue Date: 2010
Publisher: American Institute of Aeronautics and Astronautics
Source: AIAA journal, 2010, v. 48, no. 4, p. 777-787 How to cite?
Journal: AIAA journal 
Abstract: Two techniques are proposed in a new regularization method for the inverse identification of local damages in a structure. One technique is the introduction of a new side condition, and the other technique restricts the range of variation of the regularization parameter by consistently choosing the optimal point on the L-curve. Both techniques fully make use of the information from results obtained in previous iteration steps.Aplane frame structure is studied with two damaged elements and different levels of noise and model errors. Numerical results show that the proposed consistent regularization method is very effective at improving the results of the ill-conditioned inverse-problem phenomenon, compared with the Tikhonov regularization.
URI: http://hdl.handle.net/10397/31489
ISSN: 0001-1452
EISSN: 1533-385X
DOI: 10.2514/1.43322
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
Citations as of Aug 11, 2017

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

29
Last Week
1
Last month
Checked on Aug 14, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.